# SDR IXXA0400066O

- Difficulty date: June 9, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 93,775 hours, 30,141 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Lack Of Lube
- Location: Mlg
- Part time: 93,775 hours, 30,141 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPATURE FROM KBDL TO KTOL GEAR UPLATCH CHECK FAILED.  THE GEAR NOT LATCHED LIGHT CAME ON AND NOSE GEAR CAME OUT OF THE WHEEL WELL.  CREW COMPLETED FLIGHT TO KTOL AND LANDED WITH OUT INCIDENT.  MAINTENANCE JACKED AIRCRAFT, INSPECTED, CLEANED AND LUBED UPLATCH MECHANISM.  NO DEFECTS WERE NOTED.  SWUNG GEAR AND PERFORMED UPLATCH CHECK AND OPERATIONAL CHECK WAS GOOD PER ALL APPLICABLE MANUALS.  AIRCRAFT WAS RETURNED TO SERVICE.
